Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 370, Number 12

A rigidity theorem on the second fundamental form for self-shrinkers
Qi Ding.
Trans. Amer. Math. Soc. 370 (2018), 8311-8329
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3864377
Universality of the nodal length of bivariate random trigonometric polynomials
Jürgen Angst, Viet-Hung Pham and Guillaume Poly.
Trans. Amer. Math. Soc. 370 (2018), 8331-8357
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3864378
Twists of Mukai bundles and the geometry of the level $3$ modular variety over $\overline{\mathcal{M}}_{8}$
Gregor Bruns.
Trans. Amer. Math. Soc. 370 (2018), 8359-8376
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3864379
Period integrals and mutation
Ketil Tveiten.
Trans. Amer. Math. Soc. 370 (2018), 8377-8401
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3864380
Hilbert-Kunz density function and Hilbert-Kunz multiplicity
V. Trivedi.
Trans. Amer. Math. Soc. 370 (2018), 8403-8428
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3864381
Reverse Stein–Weiss inequalities and existence of their extremal functions
Lu Chen, Zhao Liu, Guozhen Lu and Chunxia Tao.
Trans. Amer. Math. Soc. 370 (2018), 8429-8450
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3864382
Equilibrium states and zero temperature limit on topologically transitive countable Markov shifts
Ricardo Freire and Victor Vargas.
Trans. Amer. Math. Soc. 370 (2018), 8451-8465
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3864383
A multiplier algebra functional calculus
Kelly Bickel, Michael Hartz and John E. McCarthy.
Trans. Amer. Math. Soc. 370 (2018), 8467-8482
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3864384
On quasi-infinitely divisible distributions
Alexander Lindner, Lei Pan and Ken-iti Sato.
Trans. Amer. Math. Soc. 370 (2018), 8483-8520
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3864385
Rough path metrics on a Besov–Nikolskii-type scale
Peter K. Friz and David J. Prömel.
Trans. Amer. Math. Soc. 370 (2018), 8521-8550
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3864386
$D$-module and $F$-module length of local cohomology modules
Mordechai Katzman, Linquan Ma, Ilya Smirnov and Wenliang Zhang.
Trans. Amer. Math. Soc. 370 (2018), 8551-8580
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3864387
Smoothing properties of bilinear operators and Leibniz-type rules in Lebesgue and mixed Lebesgue spaces
Jarod Hart, Rodolfo H. Torres and Xinfeng Wu.
Trans. Amer. Math. Soc. 370 (2018), 8581-8612
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3864388
Noncommutative Auslander theorem
Y.-H. Bao, J.-W. He and J. J. Zhang.
Trans. Amer. Math. Soc. 370 (2018), 8613-8638
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3864389
Algebras of bounded noncommutative analytic functions on subvarieties of the noncommutative unit ball
Guy Salomon, Orr M. Shalit and Eli Shamovich.
Trans. Amer. Math. Soc. 370 (2018), 8639-8690
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3864390
Non-ergodic Banach spaces are near Hilbert
W. Cuellar Carrera.
Trans. Amer. Math. Soc. 370 (2018), 8691-8707
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3864391
Computable topological groups and Pontryagin duality
Alexander Melnikov.
Trans. Amer. Math. Soc. 370 (2018), 8709-8737
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3864392
On bodies with congruent sections by cones or non-central planes
N. Zhang.
Trans. Amer. Math. Soc. 370 (2018), 8739-8756
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3864393
Subspace designs based on algebraic function fields
Venkatesan Guruswami, Chaoping Xing and Chen Yuan.
Trans. Amer. Math. Soc. 370 (2018), 8757-8775
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3864394
Nonsymmetric Macdonald polynomials and a refinement of Kostka–Foulkes polynomials
Sami Assaf.
Trans. Amer. Math. Soc. 370 (2018), 8777-8796
Abstract, references and article information
Full-text PDF
MathSciNet review: 3864395
Sharp Strichartz estimates for water waves systems
Huy Quang Nguyen.
Trans. Amer. Math. Soc. 370 (2018), 8797-8832
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3864396
An extension of the classification of high rank regular polytopes
Maria Elisa Fernandes, Dimitri Leemans and Mark Mixer.
Trans. Amer. Math. Soc. 370 (2018), 8833-8857
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3864397
A local Ramsey theory for block sequences
Iian B. Smythe.
Trans. Amer. Math. Soc. 370 (2018), 8859-8893
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3864398
The nonproper dissipative extensions of a dual pair
Christoph Fischbacher.
Trans. Amer. Math. Soc. 370 (2018), 8895-8920
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3864399
Twisting operator spaces
Willian Hans Goes Corrêa.
Trans. Amer. Math. Soc. 370 (2018), 8921-8957
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3864400
On Borel maps, calibrated $\ensuremath{𝜎}$-ideals, and homogeneity
R. Pol and P. Zakrzewski.
Trans. Amer. Math. Soc. 370 (2018), 8959-8978
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3864401
Interpolation of the measure of noncompactness of bilinear operators
Mieczysław Mastyło and Eduardo B. Silva.
Trans. Amer. Math. Soc. 370 (2018), 8979-8997
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3864402
SL($n$) covariant vector valuations on polytopes
Chunna Zeng and Dan Ma.
Trans. Amer. Math. Soc. 370 (2018), 8999-9023
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3864403
The uniform Martin’s conjecture for many-one degrees
Takayuki Kihara and Antonio Montalbán.
Trans. Amer. Math. Soc. 370 (2018), 9025-9044
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3864404